# SDR CALA0400574

- Difficulty date: July 15, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 49,160 hours, 25,819 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654656841
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND APB WEB CORRODED ON BOTTOM SIDE AT STA 1016, BBL 0.  REPAIRED IAW ECRA 5311-01200.
